Optimal co-adapted coupling for the symmetric random walk on the hypercube

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalJournal of Applied Probability
DatePublished - Sep 2008
Issue number3
Volume45
Number of pages11
Pages (from-to)703-713
Original languageEnglish

Abstract

Let X and Y be two simple symmetric continuous-time random walks on the vertices of the n-dimensional hypercube, Z2n. We consider the class of co-adapted couplings of these processes, and describe an intuitive coupling which is shown to be the fastest in this class.

    Research areas

  • Statistics

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations